# SDR CALA2022091902402

- Difficulty date: September 16, 2022
- Submitted: September 19, 2022
- Operation: Air carrier
- Aircraft: N477UA
- Make and model: Airbus A300*
- Aircraft serial: 1514
- Aircraft time: 60,072 hours, 25,967 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Frame
- Part number: D5347556521200
- Condition: Corroded
- Location: Aft Cargo Dr
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR BOTTOM FRAME HAS CORROSION ON TORSION BOX UPPER S URFACE PER HAECO LCQ NR 9290433/30433 GENERATED BY V919150 (A3NB -05-3-6023) REMOVED & REPLACED AFT PIT TORSION BOX COVER SHEET IAW A320 SRM 51-42-11-001. PERFORMED BY V052030 INSP BY V061771.
